# SDR UPS01435678

- Difficulty date: April 21, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 BULK CARGO COMPT - FLOOR SUPPORT CORROSION REVEALED AT STA 1940, LBL 55 AS MARKED.     FLOOR SUPPORT BETWEEN STA 1920 TO STA 1950 LBL 55 REPAIRED AS PER 53-10-07 FIG 20.
